# SDR DLM88030936

- Difficulty date: October 19, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 32,129 hours, 25,006 cycles
- Engine: Pwa JT8D219
- Engine time: 36,672 hours, 29,206 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Starter
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

ON ENG START WOULD NOT ACCELERATE ENGINE PAST 16 PERCENT AND A TAILPIPE FIRE ENSUED.  REPLACED SEIZED STARTER.
